To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

A Brunn–Minkowski type in… - University of Gothenburg, Sweden Till startsida
To content Read more about how we use cookies on

A Brunn–Minkowski type inequality for Fano manifolds and some uniqueness theorems in Kähler geometry

Journal article
Authors Bo Berndtsson
Published in Inventiones Mathematicae
Volume 200
Issue 1
Pages 149-200
ISSN 0020-9910
Publication year 2015
Published at Department of Mathematical Sciences, Mathematics
Pages 149-200
Language en
Subject categories Mathematics


For ϕ a metric on the anticanonical bundle, −KX , of a Fano manifold X we consider the volume of X ∫Xe−ϕ. In earlier papers we have proved that the logarithm of the volume is concave along geodesics in the space of positively curved metrics on −KX . Our main result here is that the concavity is strict unless the geodesic comes from the flow of a holomorphic vector field on X , even with very low regularity assumptions on the geodesic. As a consequence we get a simplified proof of the Bando–Mabuchi uniqueness theorem for Kähler–Einstein metrics. A generalization of this theorem to ‘twisted’ Kähler–Einstein metrics and some classes of manifolds that satisfy weaker hypotheses than being Fano is also given. We moreover discuss a generalization of the main result to other bundles than −KX , and finally use the same method to give a new proof of the theorem of Tian and Zhu on uniqueness of Kähler–Ricci solitons.

Page Manager: Webmaster|Last update: 9/11/2012

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?